by Julie Fidler, Natural Society:
On July 26, the U.S. Food and Drug Administration (FDA) bolstered the warnings concerning a certain class of antibiotics, called fluoroquinolones, saying they’re too strong for bronchitis, sinus infections, and simple urinary tract infections.
Levofloxacin (brand name Levaquin) and ciprofloxacin (brand name Cipro) are both examples of commonly prescribed fluoroquinolones. These drugs are associated with serious and long-lasting side effects. A good friend of mine suffers from permanent neuropathy in her hands as a result of taking Cipro several years ago.
The FDA said in a statement:
“While these drugs are effective in treating serious bacterial infections, an FDA safety review found that both oral and injectable fluoroquinolones are associated with disabling side effects involving tendons, muscles, joints, nerves and the central nervous system.
These side effects can occur hours to weeks after exposure to fluoroquinolones and may potentially be permanent.” 
Two or more of these side effects can occur together. 
Fluoroquinolone injuries are so common, in fact, that victims of the antibiotics refer to themselves as “floxies.” The name comes from ciprofloxacin.
Please follow SGT Report on Twitter & help share the message.